# SDR USAA2013060400003

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 74,254 hours, 33,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7895
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 38,000 hours, 14,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT LT, SLIDE PRESSURE LOW.  R & R LEFT OVER WING SLIDE BOTTLE RESERVOIR IAW AMM 25-62-46-00-001-A.
